Gaviscon Double Action Liquid Sachets (12)

£5.79

  • Works Fast To Stop Heartburn
  • Easy To Take
  • Active Ingredient: Sodium Alginate
  • Buy With Confidence From UK Registered Pharmacy

These sachets are used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion which may occur, for example following meals or during pregnancy, and for symptoms of excess stomach acid (hyperacidity).

In stock

SKU: Gaviscon Double Action Liquid Sachets (12) Categories: , ,

Discreet Packaging

UK Based

  • Recently Viewed Products

  • Product Information

    Gaviscon Double Action Liquid Sachets

    Buy Gaviscon Double Action Liquid Online

    My Pharmacy is the best place to Buy Gaviscon Double Action Liquid Online. To Buy Gaviscon Double Action Liquid UK Next Day Delivery you need to complete our free online consultation service.

    Buy Gaviscon Double Action Liquid UK Next Day Delivery

    Through My Pharmacy you can Buy Gaviscon Double Action Liquid Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

    Gaviscon Double Action Liquid

    Gaviscon Double Action Liquid Sachets are a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate and work in two ways.

    • Neutralising excess stomach acid to relieve pain and discomfort.
    • Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

    Gaviscon Double Action Liquid Sachets

    Gaviscon Double Action Liquid Sachets are used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion which may occur, for example following meals or during pregnancy, and for symptoms of excess stomach acid (hyperacidity).

    One of the most common reasons why Gaviscon Double Action Liquid Sachets are bought is for the treatment of heartburn and acid reflux.

    Heartburn is the feeling of a burning sensation located in the chest. This is caused by acid travelling up from the stomach towards the throat. If it’s experienced regularly, it’s called gastro-oesophageal reflux disease, or GORD for short. Some of the main symptoms include:

    • Burning sensation in the middle of the chest.
    • A sour, unpleasant taste in the mouth.

    Symptoms of GORD reportedly get worse after eating, lying down or when bending over.

    Other, less frequent symptoms can occur including:

    • Hiccups or a cough that keeps coming back
    • Hoarse voice
    • Bad breath
    • Feeling bloated or sick

    Lots of people will experience heartburn at least once during their lifetime, sometimes caused by external factors such as food, sometimes there won’t be an obvious reason why. That’s why Gaviscon Double Action Liquid Sachets are designed for quick relief, forming a protective barrier around the stomach, preventing symptoms from worsening or appearing in the first place.

    Gaviscon Double Action Liquid 300ml

    Gaviscon Double Action Liquid 300ml is one of three different formats this medication is available in. As well as liquid, it can also be purchased in sachet and tablet form. Each provides an alternate solution for those who struggle taking certain medicine formats. For example someone who has difficulty swallowing tablets may opt for an easy to swallow liquid.

    Gaviscon Double Action Liquid 300ml is available in peppermint, aniseed, and mixed berry flavours. Available sizes include 300ml and 600ml bottles. Larger bottles are intended for longer term treatment, particularly for people suffering from chronic acid reflux (GORD).

    Gaviscon Double Action Liquid Dosage

    Recommended Gaviscon Double Action Liquid Dosage for Adults, the elderly and children 12 years and over:

    • One to two 10ml sachets after meals and before bedtime, up to four times a day.

    Children under 12 years old:

    • Gaviscon Double Action Liquid Dosage should only be given to children under 12 years of age if medical advice has been given.

    If a Gaviscon Double Action Liquid dosage is given too often it is unlikely to cause any harm. However, symptoms such as feeling bloated can arise. Consult a doctor if the feeling of being bloated doesn’t subside.

    Forgetting a Gaviscon Double Action Liquid dosage doesn’t require taking a double dose. Carry on taking it as instructed before.

    Gaviscon Double Action Liquid Ingredients

    Each 10ml sachet contains the following active Gaviscon Double Action Liquid Ingredients: 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate.

    Other Gaviscon Double Action Liquid Ingredients: sodium, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide, and water.

    If you have been advised to follow a diet restricted in any of the above Gaviscon Double Action Liquid ingredients, please speak with a doctor before using this medication.

    How Often Can You Take Gaviscon Double Action Liquid

    A common question we often see online is “How often can you take Gaviscon Double Action Liquid Sachets?”

    Unless told to do so by a doctor, this medication should only be used for up four times a day. Taking too much of this medication can cause high levels of calcium in the blood. Avoid using it for prolonged periods of time. If symptoms continue to persist, or worsen, stop using the medication and speak to a doctor.

    If you any other questions relating to “How often can you take Gaviscon Double Action Liquid Sachets?” please contact our customer support team for further assistance.

    Best Price Gaviscon Double Action Liquid

    To find the Best Price Gaviscon Double Action Liquid you’ve come to the right place. As an independent pharmacy, My Pharmacy is able to get the Best Price Gaviscon Double Action Liquid. When compared to other retailers My Pharmacy can be as much as 50% cheaper to buy the same products.

    If you’ve found the Best Price Gaviscon Double Action Liquid elsewhere, Gaviscon Double Action Liquid Sachets are one of many different acid reflux treatments we have available at My Pharmacy.

    Gaviscon Double Action Liquid Side Effects

    Like all medication Gaviscon Double Action Liquid side effects can occur, but not everyone will experience them.

    Very rarely there is a chance of an allergic reaction to the ingredients. Symptoms of this may include skin rash, itching, difficulty breathing, dizziness, or swelling of the face, lips, tongue or throat. If you experience these or any other side effects, stop taking the product and consult with a doctor immediately.

    Other Gaviscon Double Action Liquid side effects may include constipation, irritability, muscle twitching or muscle cramps, indigestion that comes back when you stop taking the sachets and high levels of calcium in the blood.

    You can report any unwanted Gaviscon Double Action Liquid side effects to the UK governments Yellow Card Scheme.

    Gaviscon Double Action Liquid Review

    You can view any Gaviscon Double Action Liquid Review and reviews left by customers who have used our website and service via the product page. Customers can post a Gaviscon Double Action Liquid Review after purchase. To view more service reviews, click here to view our trustpilot page.

    Our team will also be able to advise on any alternative treatments should any Gaviscon Double Action Liquid Review cause you to look for an alternative.

    More Information